# SDR REXA2016020700158

- Difficulty date: February 7, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 19,392 hours, 12,405 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 295, STRINGER 26R CORRODED.  CONTINUATION CARD 81517411 OP 87.  R & R STRINGER 26R FROM FS 280 - 333 IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 & 51-40-11-001-001-A01, PN SH670-31634-2S.  SEE JC 8151 7411 OP 27 STEPS 1 - 6 FOR WORK PERFORMED.                         "
